# SDR CALA2025100609648

- Difficulty date: October 3, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N835UA
- Make and model: Airbus A319-131
- Aircraft serial: 1426
- Aircraft time: 72,098 hours, 32,426 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D552800301900
- Condition: Contaminated
- Location: Zone 300 Elev
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR HAS A LIQUID INGRESS INDICATION 139 IN FROM INBD 10.5"IN FROM TRAILING EDGE 2" X 2" IN SIZE.   REPAIRED RH WLWVATOR UPPER SKIN 139IN FROM I/B 10.5IN FROM T/E 2 .5IN DIA ZONE A IAW SRM 55-21-11-300-005 CATEGORY A
